# SDR U30A200200029

- Difficulty date: November 22, 2002
- Submitted: November 26, 2002
- Operation: Air carrier
- Aircraft: N262AV
- Make and model: Airbus A320-214
- Aircraft serial: 1725
- Aircraft time: 1,862 hours, 536 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Discharged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "DAILY" INSPECTION AFTER FLT 155 IN PHL, THE L1 CREW / PASSENGER DOOR EMERGENCY OPERATION CYLINDER PRESSURE WAS LOW. SERVICED THE EMERGENCY OPERATION CYLINDER WITH NITROGEN IAW AMM 52-10-00-614-050. FOR PRECAUTIONARY MEASURES; REPLACED SEALS AND PACKINGS IN THE PERCUSION MECHANISM OF THE DOOR DAMPER AND EMERGENCY OPERATION CYLINDER ON 11/23/02. NO FURTHER PRESSURE DROP HAS BEEN OBSERVED.
